Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Structure of Optimal Trust: A Comment and Some Extensions

Arvind Parkhe and Stewart R. Miller
The Academy of Management Review
Vol. 25, No. 1 (Jan., 2000), pp. 10-11
Published by: Academy of Management
Stable URL: http://www.jstor.org/stable/259259
Page Count: 2
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11